EconPapers    
Economics at your fingertips  
 

Lumping in Markov set-chains

D. J. Hartfiel

Stochastic Processes and their Applications, 1994, vol. 50, issue 2, 275-279

Abstract: This paper shows how lumping in Markov chains can be extended to Markov set-chains. The criteria required for lumping in Markov set-chains is less restrictive than that of Markov chains.

Date: 1994
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(94)90124-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:50:y:1994:i:2:p:275-279

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:50:y:1994:i:2:p:275-279